# SDR GUUA02170702

- Difficulty date: February 17, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 23,525 hours, 29,450 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Part serial: 1328A
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR CIRCUIT BREAKER POPPED GEAR UNSAFE LIGHT ILLUMINATED NOSE GEAR RETRACTED BUT BOTH MAIN GEARS STAYED DOWN. CONTINUED, MANUALLY EXTENDED NOSE GEAR LANDED WITHOUT INCIDENT.  REPLACED THE LANDING GEAR DC MOTOR OPERATIONAL CHECK NORMAL.
